Alert archive / Nebraska / Red Flag Warnings in 2014
Red Flag Warning 11, NWS North Platte, NE
NWS North Platte, NE issued this red flag warning at Apr 8, 2014, 2:31 PM MDT for 26 counties in Nebraska. It took effect at Apr 9, 2014, 10:00 AM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 8, 2014, 2:31 PM MDT (20:31 UTC)
- In effect from
- Apr 9, 2014, 10:00 AM MDT
- Expired
- Apr 9, 2014, 8:00 PM MDT
- In force
- 10 hr
- Issued by
- NWS North Platte, NE
All 26 counties
Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Hayes County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 25 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.5 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1743 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- 202 m²/s²
- 0-3 km storm-relative helicity
- 387 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
227 WWUS83 KLBF 082031 RFWLBF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 331 PM CDT TUE APR 8 2014 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED ON WEDNESDAY... .THE COMBINATION OF CURED FUELS...WELL ABOVE AVERAGE TEMPERATURES...A DRY ANTECEDENT AIRMASS AND WIND GUSTS IN EXCESS OF 25 MPH WILL CREATE CONDITIONS FAVORABLE FOR EXTREME RANGE FIRE GROWTH ON WEDNESDAY. NEZ204-206-208>210-219-091030- /O.UPG.KLBF.FW.A.0007.140409T1600Z-140410T0200Z/ /O.NEW.KLBF.FW.W.0011.140409T1600Z-140410T0200Z/ EASTERN PANHANDLE/CRESCENT LAKE NWR- SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/ SAMUEL R MCKELVIE NATIONAL FOREST- NIOBRARA VALLEY/FORT NIOBRARA NWR-LOUP RIVERS BASIN- FRENCHMAN BASIN-LOESS PLAINS- 331 PM CDT TUE APR 8 2014 /231 PM MDT TUE APR 8 2014/ ...RED FLAG WARNING IN EFFECT FROM 11 AM CDT /10 AM MDT/ TO 9 PM CDT /8 PM MDT/ WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR ALL OF WESTERN AND NORTH CENTRAL NEBRASKA FIRE ZONES... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 11 AM CDT /10 AM MDT/ TO 9 PM CDT /8 PM MDT/ WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN NEBRASKA...FIRE WEATHER ZONE 204 EASTERN PANHANDLE/CRESCENT LAKE NWR...FIRE WEATHER ZONE 206 SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/ SAMUEL R MCKELVIE NATIONAL FOREST...FIRE WEATHER ZONE 208 NIOBRARA VALLEY/FORT NIOBRARA NWR...FIRE WEATHER ZONE 209 LOUP RIVERS BASIN...FIRE WEATHER ZONE 210 FRENCHMAN BASIN AND FIRE WEATHER ZONE 219 LOESS PLAINS. * WINDS...WEST 15 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 13 PERCENT. * IMPACTS...ANY RANGE FIRE START WILL HAVE THE POTENTIAL TO BURN OUT OF CONTROL AND EXHIBIT EXTREME FIRE BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ HTTP://WEATHER.GOV/LBF MASEK
3 follow-up statements
928 WWUS83 KLBF 090957 RFWLBF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 457 AM CDT WED APR 9 2014 ...CRITICAL FIRE WEATHER CONDITIONS TODAY... .THE COMBINATION OF CURED FUELS...WELL ABOVE AVERAGE TEMPERATURES IN THE LOWER 80S...A DRY ANTECEDENT AIRMASS AND WIND GUSTS IN EXCESS OF 25 MPH WILL CREATE CONDITIONS FAVORABLE FOR EXTREME RANGE FIRE GROWTH. NEZ204-206-208>210-219-100000- /O.CON.KLBF.FW.W.0011.140409T1600Z-140410T0200Z/ EASTERN PANHANDLE/CRESCENT LAKE NWR- SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/ SAMUEL R MCKELVIE NATIONAL FOREST- NIOBRARA VALLEY/FORT NIOBRARA NWR-LOUP RIVERS BASIN- FRENCHMAN BASIN-LOESS PLAINS- 457 AM CDT WED APR 9 2014 /357 AM MDT WED APR 9 2014/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM CDT /10 AM MDT/ THIS MORNING TO 9 PM CDT /8 PM MDT/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR ALL OF WESTERN AND NORTH CENTRAL NEBRASKA FIRE ZONES... * AFFECTED AREA...IN NEBRASKA...FIRE WEATHER ZONE 204 EASTERN PANHANDLE/CRESCENT LAKE NWR...FIRE WEATHER ZONE 206 SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/ SAMUEL R MCKELVIE NATIONAL FOREST...FIRE WEATHER ZONE 208 NIOBRARA VALLEY/FORT NIOBRARA NWR...FIRE WEATHER ZONE 209 LOUP RIVERS BASIN...FIRE WEATHER ZONE 210 FRENCHMAN BASIN AND FIRE WEATHER ZONE 219 LOESS PLAINS. * WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 10 PERCENT. * IMPACTS...ANY RANGE FIRE START WILL HAVE THE POTENTIAL TO BURN OUT OF CONTROL AND EXHIBIT EXTREME FIRE BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ HTTP://WEATHER.GOV/LBF
268 WWUS83 KLBF 092007 RFWLBF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 307 PM CDT WED APR 9 2014 ...CRITICAL FIRE WEATHER CONDITIONS CONTINUE THIS EVENING... .THE COMBINATION OF CURED FUELS...WELL ABOVE AVERAGE TEMPERATURES AROUND 80...A DRY ANTECEDENT AIRMASS AND WIND GUSTS IN EXCESS OF 25 MPH HAVE CREATE CONDITIONS FAVORABLE FOR EXTREME RANGE FIRE GROWTH. CONDITIONS IMPROVE LATER THIS EVENING. NEZ204-206-208>210-219-100200- /O.CON.KLBF.FW.W.0011.000000T0000Z-140410T0200Z/ EASTERN PANHANDLE/CRESCENT LAKE NWR- SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/ SAMUEL R MCKELVIE NATIONAL FOREST- NIOBRARA VALLEY/FORT NIOBRARA NWR-LOUP RIVERS BASIN- FRENCHMAN BASIN-LOESS PLAINS- 307 PM CDT WED APR 9 2014 /207 PM MDT WED APR 9 2014/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR ALL OF WESTERN AND NORTH CENTRAL NEBRASKA FIRE ZONES... * AFFECTED AREA...IN NEBRASKA...FIRE WEATHER ZONE 204 EASTERN PANHANDLE/CRESCENT LAKE NWR...FIRE WEATHER ZONE 206 SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/ SAMUEL R MCKELVIE NATIONAL FOREST...FIRE WEATHER ZONE 208 NIOBRARA VALLEY/FORT NIOBRARA NWR...FIRE WEATHER ZONE 209 LOUP RIVERS BASIN...FIRE WEATHER ZONE 210 FRENCHMAN BASIN AND FIRE WEATHER ZONE 219 LOESS PLAINS. * WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 10 PERCENT. * IMPACTS...ANY RANGE FIRE START WILL HAVE THE POTENTIAL TO BURN OUT OF CONTROL AND EXHIBIT EXTREME FIRE BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ HTTP://WEATHER.GOV/LBF
423 WWUS83 KLBF 100218 RFWLBF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 918 PM CDT WED APR 9 2014 ...THE RED FLAG WARNING HAS EXPIRED... NEZ204-206-208>210-219-100330- /O.EXP.KLBF.FW.W.0011.000000T0000Z-140410T0200Z/ EASTERN PANHANDLE/CRESCENT LAKE NWR- SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/ SAMUEL R MCKELVIE NATIONAL FOREST- NIOBRARA VALLEY/FORT NIOBRARA NWR-LOUP RIVERS BASIN- FRENCHMAN BASIN-LOESS PLAINS- 918 PM CDT WED APR 9 2014 /818 PM MDT WED APR 9 2014/ ...RED FLAG WARNING HAS EXPIRED FOR WIND AND LOW RELATIVE HUMIDITY FOR WESTERN AND NORTH CENTRAL NEBRASKA.. RELATIVE HUMIDITY IS STILL LOW AT A FEW LOCATIONS BUT THE WIND HAD DECREASED TO LESS THAN 15 MPH. $$ HTTP://WEATHER.GOV/LBF
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this red flag warning went out at Apr 8, 2:24 PM MDT, 7 minutes earlier.
Area forecast discussion, Apr 8, 2:24 PM MDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 324 PM CDT TUE APR 8 2014 .SYNOPSIS... ISSUED AT 324 PM CDT TUE APR 8 2014 A HIGHLY AMPLIFIED UPPER PATTERN WAS PRESENT ACROSS THE CONUS THIS MORNING. A TROUGH OF LOW PRESSURE EXTENDED FROM THE GREAT LAKES SWD INTO THE GULF OF MEXICO. FURTHER WEST...A RIDGE EXTENDED FROM SOUTHERN CALIFORNIA NWD INTO THE NORTHWEST TERRITORIES OF CANADA. WEST OF THE RIDGE...A STRONG SHORTWAVE TROUGH WAS OFF THE COAST OF BRITISH COLUMBIA WITH A CLOSED LOW OVER THE ALASKA INTERIOR. ACROSS THE CENTRAL PLAINS...FAST NORTHERLY FLOW ALOFT WAS PRESENT WITH A JET STREAK EXTENDING FROM THE DAKOTAS...SWD INTO EASTERN TEXAS. AT THE SURFACE...HIGH PRESSURE WAS ANCHORED ACROSS THE KANSAS AND NEBRASKA. AS THIS FEATURE DRIFTS EAST THIS AFTERNOON...A SURFACE TROUGH OF LOW PRESSURE WILL DEEPEN ALONG THE FRONT RANGES OF COLORADO AND WYOMING...SHIFTING THE WINDS TO THE WEST THIS AFTERNOON. UNDER MOSTLY CLEAR SKIES...3 PM CDT TEMPERATURES RANGED FROM 56 AT ONEILL...TO 66 AT IMPERIAL. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 324 PM CDT TUE APR 8 2014 WESTERN UPPER LEVEL RIDGE CONTINUES TO MIGRATE EAST AS THE NEXT TROUGH DIGS INTO THE PACIFIC NW. WAA CONTINUES OVERHEAD OVERNIGHT...HOWEVER DECOUPLING AND DRY AIR WILL STILL ALLOW FOR TEMPS TO DIP BACK INTO THE 30S FOR MOST AREAS...COLDEST IN THE RVR VALLEY. TOMORROW AS THE THERMAL RIDGE AXIS SETS UP ACROSS THE PLAINS. 850MB TEMPS TOP OUT AROUND 20C...AHEAD OF AN APPROACHING COLD FRONT. GUIDANCE FOR HIGHS IN THE UPPER 70S...AND LATELY WITH THESE WARM UPS GUIDANCE HAS UNDER CUT ACTUAL HIGHS. ALSO WILL SEE A DOWNSLOPING WESTERLY WIND AND FOLLOWED BIASED GRIDS RESULTING IN TEMPS AROUND 80. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 324 PM CDT TUE APR 8 2014 WEDNESDAY NIGHT THROUGH FRIDAY...THE MAIN FORECASTING CHALLENGES ARE PRECIPITATION CHANCES WEDNESDAY NIGHT...AND THEN AGAIN IN THE WEST FOR THURSDAY AFTERNOON/EVENING...THEN TEMPERATURES FOR THURSDAY AND FRIDAY. FOR WEDNESDAY NIGHT AND THURSDAY...A STRONG PACIFIC COLD FRONT WILL TRACK ACROSS THE FORECAST AREA DURING THE EVENING HOURS...CLEARING THE FORECAST AREA BY 06Z THURSDAY. STRONG CAA BEHIND THE FRONT...WILL PRODUCE SOME GUSTY NORTHERLY WINDS IMMEDIATELY BEHIND THE FRONT...WITH WINDS DIMINISHING TO AROUND 10 MPH BY DAYBREAK THURSDAY. ATTM...NOT EXPECTING A WHOLE LOT OF PCPN TO DEVELOP ALONG THE FRONT AS IT IS PUSHING INTO A VERY DRY AIRMASS. HOWEVER...PCPN CHANCES WILL INCREASE ACROSS NORTHERN NEBRASKA DURING THE EVENING AND OVERNIGHT HOURS AS A NICE MID LEVEL FRONTO BAND DROPS SOUTH FROM SOUTH DAKOTA...GLANCING NORTHERN NEBRASKA. FAIRLY STEEP LAPSE RATES AND NEGATIVE LI'S WILL PERSIST THROUGH THE EVENING HOURS...SO WILL INCLUDE A MENTION OF THUNDER THROUGH 06Z THURSDAY WITH SHOWERS THERE AFTER. HIGH PRESSURE WILL BUILD INTO THE FORECAST AREA THURSDAY MORNING...SHIFTING EAST DURING THE AFTERNOON HOURS WITH LIGHT AND VARIABLE WINDS EXPECTED. BY AFTERNOON...A STRONG MID LEVEL SHORTWAVE WILL APPROACH THE NEBRASKA PANHANDLE. WITH SURFACE HEATING...VERY STEEP LAPSE RATES WILL DEVELOP DURING THE LATE AFTERNOON HOURS LEADING TO ISOLATED SHOWERS AND THUNDERSTORMS ACROSS THE EASTERN PANHANDLE TOWARD 00Z FRIDAY. HIGHS THURSDAY WILL RANGE FROM THE LOWER TO MIDDLE 60S. THURSDAY NIGHT AND FRIDAY...ON THURSDAY NIGHT...THE BEFOREMENTIONED SHORTWAVE...WILL TRACK ACROSS WESTERN AND NORTH CENTRAL NEBRASKA IN TWO PIECES. THE FIRST PIECE WILL TRACK ACROSS SOUTHWESTERN NEBRASKA DURING THE EVENING HOURS...WITH A SECONDARY PIECE TRAVERSING THE NORTHERN FORECAST AREA OVERNIGHT. NEGATIVE LI'S AND STEEP LAPSE RATES WILL CONTINUE IN THE SOUTHWEST THROUGH MID EVENING...AND WILL INCLUDE A MENTION OF THUNDER TO THE FORECAST. ELSEWHERE...SHOWERS WILL DO FOR NOW AS THE LOWER LEVELS STABILIZE BY LATE EVENING. ON FRIDAY...A WARM FRONT WILL LIFT THROUGH THE FORECAST AREA WITH SOUTHERLY AND SOUTHWESTERLY WINDS EXPECTED FRIDAY. VERY WARM H85 TEMPS WILL PUSH INTO THE AREA AND WILL RANGE FROM 15C IN THE EAST TO AROUND 20C IN THE WEST. THIS WILL RESULT IN TEMPS IN THE MID AND UPPER 70S WITH FULL MIXING. SCALED TEMPS BACK SLIGHTLY AS THE MODELS BEGIN TO ADVECT IN SOME LOW LEVEL MOISTURE FRIDAY AFTERNOON...PARTICULARLY IN THE CENTRAL AND EAST...WHICH MAY HINDER THE WARMUP SOME. FURTHER WEST DRY AND WARM CONDITIONS AND SOME GUSTY WESTERLY WINDS DURING THE AFTERNOON HOURS...WILL PRODUCE EXTREME TO NEAR CRITICAL FIRE DANGER CONDITIONS ALONG AND WEST OF HIGHWAY 83. FRIDAY NIGHT THROUGH TUESDAY...AFTER WARM TEMPERATURES FRIDAY NIGHT AND SATURDAY...A STRONG COLD FRONT WILL PASS THROUGH THE REGION ON SATURDAY NIGHT. ARCTIC AIR WILL PUSH INTO THE REGION SUNDAY INTO MONDAY. BOTH THE GFS AND ECMWF SOLNS ARE CONVERGING ON THIS NOTION OF AN ARCTIC FROPA SAT NIGHT INTO SUNDAY AND LOWERED TEMPS INTO THE 30S TO LOWER 40S FOR SUNDAY. DID ALSO INSERT A MENTION OF SNOW TO THE GRIDS FOR LATE SATURDAY NIGHT AND SUNDAY GIVEN THE COOLER TEMPS. THE MODELS DO INDICATE A WARMUP ON MONDAY INTO TUESDAY AS THE ARCTIC AIR SHIFTS EWD INTO THE MIDWEST AND OHIO VALLEY. HOWEVER THERE ARE SOME MODEL TIMING DIFFERENCES WITH THE GFS MORE AGGRESSIVE IN FLUSHING OUT THE ARCTIC AIR. FOR NOW HAVE SIDED WITH THE FASTER GFS SOLN...WHICH HAS BEEN MORE CONSISTENT OVER THE PAST COUPLE OF DAYS WITH ITS NRN STREAM FLOW PATTERN. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 1251 PM CDT TUE APR 8 2014 VFR AND DRY THE NEXT 24 HOURS. RIDGE OF HIGH PRESSURE ACROSS THE ROCKIES SLIDES EAST ACROSS THE SOUTHERN AND CENTRAL PLAINS. NORTHERLY WINDS WILL BECOME LIGHT OVERNIGHT THEN IN THE MORNING AS WE MIX WINDS BECOME MORE WESTERLY AND GUSTS INCREASE TO 15 TO 20 KTS. && .FIRE WEATHER... ISSUED AT 324 PM CDT TUE APR 8 2014 HIGHS AROUND 80 FOR WEDNESDAY...WILL COMBINE WITH DRY AIR TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS. DEW PTS TODAY HAVE DROPPED INTO THE 20S AND EVEN A COUPLE TEENS. LITTLE ADVECTION OF MOISTURE AND HIGHS WILL BE WARMER. FOLLOWED LAST COUPLE OF EVENTS AND DROPPED DEW POINTS SLIGHTLY BELOW GOING MODEL GUIDANCE. RESULTING RH VALUES IN THE 10 TO 15 PERCENT RANGE. WESTERLY WINDS WILL INCREASE IN THE AFTERNOON. WINDS MAY BE MARGINAL IN SOME LOCATIONS...HOWEVER EXPECT MOST AREAS TO SEE WIND GUSTS NEAR 25 MPH. SEE NO REASON WHY NOT TO UPGRADE THE FIRE WEATHER WATCH...THUS WILL ISSUE THE RED FLAG WARNING. && .LBF WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 11 AM CDT /10 AM MDT/ TO 9 PM CDT /8 PM MDT/ WEDNESDAY FOR NEZ204-206-208>210-219. && SYNOPSIS...CLB SHORT TERM...MASEK LONG TERM...CLB AVIATION...MASEK FIRE WEATHER...MASEK
Hazardous weather outlook, Apr 8, 4:35 AM MDT, 9 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 535 AM CDT TUE APR 8 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-091045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 535 AM CDT TUE APR 8 2014 /435 AM MDT TUE APR 8 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ON WEDNESDAY. ABNORMALLY WARM TEMPERATURES WILL COMBINE WITH LOW RELATIVE HUMIDITY AND GUSTY WEST WINDS TO CREATE THE POTENTIAL FOR CRITICAL FIRE GROWTH. AN APPROACHING COLD FRONT AND STORM SYSTEM WILL TRACK ACROSS THE CENTRAL PLAINS THIS WEEKEND. THUNDERSTORMS ARE POSSIBLE EAST OF AN OGALLALA TO AINSWORTH LINE FOR SATURDAY AND SATURDAY EVENING. AT THIS TIME...THE THREAT FOR SEVERE STORMS IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) KAR
Nearby
Red Flag Warnings in Nebraska, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.